| Model Number |
01.18.135 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
08/19/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 august 2021: lot 147825: (b)(4) items manufactured and released on 20-feb-2015.Expiration date: 2020-january.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
Event or Problem Description
The patient came in reporting pain due to a loose stem and the cause of the loose stem is unknown.6 years and 2 months after the primary surgery, the surgeon revised the medacta stem and head with competitor components and revised the medacta liner with a medacta liner.The surgery was completed successfully.